[Home ] [Archive]   [ فارسی ]  
:: Volume 20 - ::
ICOP & ICPET 2014, 20 - : 1565-1568 Back to browse issues page
Propagation of Cartesian Parabolic-Gaussian Beams in Strongly Nonlocal Nonlinear Media
Gholamreza Honarasa , Alireza Keshavarz , Zahra Farmani * 1
Abstract:   (2665 Views)
In this paper, the propagation of Cartesian Parabolic-Gaussian beams in strongly nonlinear nonlocal media is investigated using the ABCD matrix method. For this purpose, an expression for field distribution during propagation is derived and with the help of transmission matrix of strongly nonlocal nonlinear media, the propagation of Cartesian Parabolic-Gaussian beams is simulated in this media.
Keywords: Cartesian Parabolic-Gaussian beam, Nonlocal nonlinear media, Collins Integral, ABCD Law
Full-Text [PDF 534 kb]   (642 Downloads)    
Type of Study: Research | Subject: Special
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA code


XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Honarasa G, Keshavarz A, Farmani Z. Propagation of Cartesian Parabolic-Gaussian Beams in Strongly Nonlocal Nonlinear Media. ICOP & ICPET. 2014; 20 :1565-1568
URL: http://opsi.ir/article-1-78-en.html


Volume 20 - Back to browse issues page
انجمن اپتیک و فوتونیک ایران Optics and Photonics Society of Iran
Persian site map - English site map - Created in 0.05 seconds with 30 queries by YEKTAWEB 3781